# SDR IPXA2024100427643

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,829 hours, 22,923 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* #2 ENG OUTBD ACCESS PANEL FOR ENG MOUNT BOLTS HAS A DAMAGED FIRE SEAL REMOVED AND REPLACED SEAL ON #2 ENG OUTBD ACCESS PANEL REF. SRM 51-40-02 AND IPC 54-52-01-19. RE-INSTALLED PANEL PER SRM 51-40-02.
